# SDR F3LA2010032700371

- Difficulty date: March 15, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 21,086 hours, 10,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472143200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 INSP NOTED FLOORBEAM -Y765 BETWEEN FRAME 67 AND FRAME 68 HAD CORROSION ON UPPER SURFACE. REPAIRED FLOORBEAM IAW SRM 53-00-14 PARAGRAPH 4 D FIGURE 204.
